Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 43, NWS La Crosse, WI

July 18, 2015Fillmore County, Mower County, Minnesota; Howard County, Mitchell County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 18, 2015, 2:57 AM CDT for Fillmore County, Mower County, Minnesota; Howard County, Mitchell County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 2:57 AM CDT (07:57 UTC)
Expired
Jul 18, 2015, 3:24 AM CDT
In force
27 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Howard County, IA, Mitchell County, IA, Fillmore County, MN, Mower County, MN

The radar

The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 12:41 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WUUS53 KARX 180757
SVRARX
IAC089-131-MNC045-099-180900-
/O.NEW.KARX.SV.W.0043.150718T0757Z-150718T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
257 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN NORTHEASTERN IOWA...
  EASTERN MITCHELL COUNTY IN NORTH CENTRAL IOWA...
  SOUTHEASTERN MOWER COUNTY IN SOUTHEASTERN MINNESOTA...
  SOUTHWESTERN FILLMORE COUNTY IN SOUTHEASTERN MINNESOTA...

* UNTIL 400 AM CDT

* AT 256 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SPRING VALLEY TO NEAR OSAGE...MOVING NORTHEAST
  AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRING VALLEY AROUND 300 AM CDT.
  WYKOFF AROUND 310 AM CDT.
  PRESTON...RICEVILLE...FOUNTAIN AND ELMA AROUND 320 AM CDT.
  LE ROY AROUND 330 AM CDT.
  LIME SPRINGS AROUND 340 AM CDT.
  CRESCO AROUND 350 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...CHERRY GROVE...BRISTOL...YORK AND CARIMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS COULD PRODUCE A BRIEF TORNADO. IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4374 9251 4377 9208 4321 9209 4321 9294
TIME...MOT...LOC 0756Z 242DEG 37KT 4369 9246 4325 9283 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AJ
2 follow-up statements
824 
WWUS53 KARX 180809
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
309 AM CDT SAT JUL 18 2015

IAC089-131-MNC045-099-180900-
/O.CON.KARX.SV.W.0043.000000T0000Z-150718T0900Z/
HOWARD IA-MITCHELL IA-MOWER MN-FILLMORE MN-
309 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR HOWARD...EASTERN MITCHELL...SOUTHEASTERN MOWER AND SOUTHWESTERN
FILLMORE COUNTIES...

AT 308 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOUNTAIN TO NEAR RICEVILLE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PRESTON...FOUNTAIN AND WYKOFF AROUND 315 AM CDT.
  LE ROY AROUND 325 AM CDT.
  LIME SPRINGS AROUND 335 AM CDT.
  CRESCO AROUND 345 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...CHERRY GROVE...BRISTOL...YORK AND CARIMONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4374 9241 4377 9208 4321 9209 4321 9294
TIME...MOT...LOC 0808Z 248DEG 42KT 4371 9214 4332 9265 

HAIL...1.00IN
WIND...60MPH
 
$$

AJ
894 
WWUS53 KARX 180824
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
324 AM CDT SAT JUL 18 2015

IAC089-131-MNC045-099-180834-
/O.CAN.KARX.SV.W.0043.000000T0000Z-150718T0900Z/
HOWARD IA-MITCHELL IA-MOWER MN-FILLMORE MN-
324 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD...EASTERN MITCHELL...
SOUTHEASTERN MOWER AND SOUTHWESTERN FILLMORE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
LA CROSSE.

LAT...LON 4374 9241 4377 9208 4321 9209 4321 9294
TIME...MOT...LOC 0823Z 242DEG 37KT 4371 9214 4332 9265 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:56 AM CDT, 1 minute earlier.

Area forecast discussion, Jul 18, 2:56 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
256 AM CDT SAT JUL 18 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 256 AM CDT SAT JUL 18 2015

TWO PRONGED EVENT TODAY ACROSS THE FORECAST AREA WITH BOW ECHO
CURRENTLY MOVING THROUGH PROVIDING DAMAGING WINDS. SEVERAL SPIN UP
CIRCULATIONS ALONG THE LEADING EDGE OF THE LINE AND QLCS TORNADOES
A DISTINCT POSSIBLITY. IMPRESSIVE LOW LEVEL SHEAR AND VERY UNSTABLE
AIR WILL ALLOW IT TO CONTINUE TO PROPAGATE THROUGH THE AREA FOR
THE REMAINDER OF THE NIGHT...EXITING SHORTLY AFTER SUNRISE. SOME
WEAKER CONVECTION IS OCCURRING BEHIND THE WELL DEFINED COMMA
HEAD...BUT DO ANTICIPATE THAT ACTION WILL WANE. FOCUS THEN
BECOMES ON POTENTIAL FOR REDEVELOPMENT AGAIN IN THE AFTERNOON.
SYSTEM IS LEAVING BEHIND A SUBSTANTIAL COLD POOL THAT WILL HAVE TO
BE OVERCOME BEFORE NEW STORMS CAN DEVELOP. THERE WILL BE GOOD
DYNAMIC FORCING DUE TO THE POTENT SHORT WAVE TRACKING ALONG THE
INTERNATIONAL BORDER...BUT BEST SHEAR AND INSTABILITY LOOK TO BE
FOCUSING FURTHER SOUTH AND EAST OF THE FORECAST AREA BY THIS
AFTERNOON. MORNING ACTIVITY WILL SURELY LEAVE AN OUTFLOW BOUNDARY
TO THE SOUTH OF OUR FORECAST AREA. MEANWHILE...THE MAIN COLD FRONT
WILL BE SURGING EAST ACROSS THE REGION. MODELS HAVE BEEN HAVING A
DIFFICULT TIME RESOLVING ALL OF THE CONVECTIVE POTENTIAL VIA
SIMULATED RADAR AND/OR PRECIP. OVERALL MOST FAVOR THE NAM SOLUTION
WHICH HAS CONVECTION FIRING ON THE SOUTHERN OUTFLOW BOUNDARY
AREA...WITH SOME OTHER WEAKER CONVECTION FORMING ALONG THE COLD
FRONT. GOING WITH THAT SCENARIO FOR NOW.

FINAL CONCERN IS THE WARM AND MUGGY CONDITIONS ANTICIPATED. ONCE
ALL THIS RAIN TAPERS OFF...SHOULD SEE A PERIOD OF CLEARING WHICH
WILL ALLOW FOR TEMPERATURE RECOVERY. WILL DEFINITELY BE HUMID...
BUT NOT CONFIDENT THAT AMBIENT TEMPERATURES WILL GET MUCH HIGHER
THAN 90. HEAT INDEX VALUES WILL BE BORDERLINE...AND WITH THE
UNCERTAINTY ON JUST HOW MUCH RECOVERY WE WILL HAVE...DID NOT
INCLUDE HEAT ADVISORY.

RAIN ACTIVITY WILL ALL PUSH OUT OF THE AREA THIS EVENING AS HIGH
PRESSURE BUILDS IN.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 256 AM CDT SAT JUL 18 2015

AREA BETWEEN SYSTEMS ON SUNDAY...WITH A TRANQUIL DAY ANTICIPATED.
BUT WITH OUR REGION STILL ON THE SOUTHERN EDGE OF THE NEARLY ZONAL
WESTERLIES...THE NEXT RIPPLE IN THE FLOW LOOKS TO SLIDE THROUGH ON
MONDAY WITH AN ATTENDANT SURFACE BOUNDARY. MODELS HAVING A
DIFFICULT TIME WITH THE TIMING...SO BROAD BRUSHED RAIN CHANCES
AND STRETCHED INTO MONDAY NIGHT. A PERIOD OF HIGH PRESSURE AGAIN
FOR MID-WEEK...WITH THE NEXT DISTURBANCE SPREADING RAIN CHANCES IN
LATER IN THE WEEK. OVERALL...TEMPERATURES CONTINUE TO APPEAR TO BE
AT OR BELOW NORMALS FOR THIS TIME OF YEAR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1142 PM CDT FRI JUL 17 2015

RADAR SHOWING A LINE OF STRONG TO SEVERE STORMS BEARING DOWN ON
KRST/KLSE TAF SITES. EXPECTING THIS LINE TO MOVE THROUGH KRST
AROUND 07Z TIME FRAME AND KLSE IN THE 08-09Z TIME FRAME. PUT IN
TEMPO TS WINDS OF 29030G45KT...BUT COULD GUST HIGHER IF THESE
STORMS MAINTAIN CURRENT INTENSITY. EXPECT DRASTIC TEMPO REDUCTIONS
IN VSBY/CIGS IN THE STORMS AS WELL. A BIT OF A BREAK IN THE
ACTION IN THE MORNING...BUT THEN WILL HAVE TO CONTEND WITH A COLD
FRONT MOVING THROUGH BY EARLY AFTERNOON. MODELS OFFERING DIFFERING
OPINIONS ON CONVECTION ALONG THE FRONT...WITH A COUPLE NOT DOING
ANYTHING. FOR NOW...HAVE INCLUDED A VCTS AT KRST AFTER 17Z AND
KLSE AFTER 19Z. LOOK LIKE COLD FRONT AND CONVECTION SHOULD BE
CLEAR OF THE AREA BY EARLY EVENING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...DAS
Hazardous weather outlook, Jul 17, 11:20 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT FRI JUL 17 2015

WIZ043-044-181200-
JUNEAU-ADAMS-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF STRONG TO SEVERE STORMS COULD IMPACT THE AREA BETWEEN 3
AM AND 6 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAIN
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 6 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>010-018-019-029-MNZ079-086>088-094-095-WIZ032-181200-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-WABASHA-DODGE-
OLMSTED-WINONA-MOWER-FILLMORE-BUFFALO-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF SEVERE STORMS COULD IMPACT THE AREA BETWEEN 1 AM AND 3
AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL ARE
POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION  MAY BE NEEDED BETWEEN 1 AM AND 3 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ011-030-MNZ096-WIZ017-029-033-034-041-042-053>055-061-181200-
ALLAMAKEE-CLAYTON-HOUSTON-TAYLOR-CLARK-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS COULD IMPACT THE AREA BETWEEN 2 AM
AND 4 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL
ARE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 AM AND 4 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, Jul 18, 2:14 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 AM CDT SAT JUL 18 2015

IAZ008-009-MNZ087-094-095-180815-
MITCHELL-HOWARD-MOWER-FILLMORE-OLMSTED-
214 AM CDT SAT JUL 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HOWARD...
MITCHELL...MOWER...AND FILLMORE COUNTIES...

AT 213 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NORTH OF GRAND MEADOW TO NEAR NORTHWOOD...AND MOVING
EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...OSAGE...RAMSEY...STEWARTVILLE...CHATFIELD...SPRING VALLEY...
GRAND MEADOW...ST. ANSGAR...LE ROY...ADAMS...RICEVILLE...
BROWNSDALE...LYLE...STACYVILLE...WYKOFF...FOUNTAIN...ROSE CREEK...
FILLMORE...LANSING AND WASHINGTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN MINNESOTA.

LAT...LON 4385 9304 4384 9206 4321 9257 4321 9302
      4350 9303 4350 9305
TIME...MOT...LOC 0713Z 283DEG 26KT 4379 9262 4346 9333

MW
Local storm report, Jul 18, 2:22 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
222 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND GST     ROCHESTER               44.01N 92.48W
07/18/2015  M47 MPH          OLMSTED            MN   MESONET

            MEASURED AT THE MAYO HELIPAD.

&&

WETENKAMP
Special weather statement, Jul 18, 2:24 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT SAT JUL 18 2015

WIZ017-029-034-041-042-180830-
MONROE-LA CROSSE-TAYLOR-CLARK-JACKSON-
224 AM CDT SAT JUL 18 2015

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT TAYLOR...
CLARK...MONROE...JACKSON AND LA CROSSE COUNTIES BY 330 AM...

AT 222 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM COLFAX AND ALTOONA TO NEAR LEWISTON...AND MOVING
EAST AT 55 MPH.

WIND GUSTS OF 45 TO 60 MPH ARE POSSIBLE WITH THESE STRONG TO SEVERE
THUNDERSTORMS. THESE WIND GUSTS COULD RESULT IN DAMAGE. AN ISOLATED
TORNADO IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...SPARTA...TOMAH...LA CRESCENT...MEDFORD...BLACK RIVER
FALLS...NEILLSVILLE...ONALASKA...HOLMEN...WEST SALEM...ABBOTSFORD...
SPENCER...COLBY...THORP...BANGOR...LOYAL...GREENWOOD...OWEN...RIB
LAKE AND DORCHESTER.

THOSE AT THE LA CROSSE COUNTY FAIR IN WEST SALEM SHOULD SEEK SAFE
SHELTER.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4408 9031 4376 9043 4381 9127 4398 9142
      4399 9132 4407 9131 4408 9115 4459 9117
      4460 9092 4538 9092 4538 9005
TIME...MOT...LOC 0722Z 266DEG 46KT 4527 9133 4392 9187

AJ
Local storm report, Jul 18, 2:30 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
230 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND DMG     MILLVILLE               44.25N 92.30W
07/18/2015                   WABASHA            MN   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROAD 2 IN MILLVILLE. TIME ESTIMATED
            BASED ON RADAR.

&&

WETENKAMP
Local storm report, Jul 18, 2:42 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
242 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     TSTM WND DMG     BUFFALO                 44.22N 91.87W
07/18/2015                   BUFFALO            WI   LAW ENFORCEMENT

            A FEW TREES DOWN IN BUFFALO. ONE TREE FELL ONTO A
            VEHICLE.

&&

WETENKAMP
Local storm report, Jul 18, 2:48 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
248 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     TSTM WND DMG     FOUNTAIN CITY           44.12N 91.70W
07/18/2015                   BUFFALO            WI   LAW ENFORCEMENT

            TREE REPORTED DOWN.

&&

WETENKAMP

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:45 AM CDTSpecial Weather StatementARXDodge, Olmsted, Wabasha2 hr
Jul 18, 1:08 AM CDTSevere Thunderstorm WarningARXDodge52 min
Jul 18, 1:23 AM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha67 min
Jul 18, 1:36 AM CDTSpecial Weather StatementARXWinona84 min
Jul 18, 1:57 AM CDTTornado WarningARXWabasha22 min
Jul 18, 2:06 AM CDTSevere Thunderstorm WarningARXWinona54 min
Jul 18, 2:14 AM CDTSpecial Weather StatementARXMower61 min
Jul 18, 2:31 AM CDTAreal Flood AdvisoryARXMower119 min
Jul 18, 2:43 AM CDTSevere Thunderstorm WarningARXWinona77 min
Jul 18, 3:09 AM CDTSpecial Weather StatementARXHouston66 min
Jul 18, 12:03 PM CDTTornado WarningARXClayton27 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.